# SDR 2004UALA01115

- Difficulty date: November 10, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 40,156 hours, 14,833 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE DENTED AND SCRATCHED APPROX 1 FT AFT OF JACKING POINT.  REMOVED EXISTING TIME-LIMITED SKIN DOUBLER AND REPLACED WITH NEW DOUBLER AND FILLER REPAIR.
